# SDR CALA2020010600026

- Difficulty date: December 23, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD UPPER CORNER HAS EXISTING DAMAGE ON EDGE REF AAR N/R 99861866 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN EVALUATE AND CONTACT TOMC FWD CARGO DOOR UPPER RIGHT CORNER EDGE STA 400+8 INCHES TO THE R IGHT STR 17R TO STR 20R HAD EXISTING DAMAGE. THE DIMENSIONS OF T HE DAMAGE L:.500X.625XD:125.THIS IS A CATB REPAIR.DOUBLERREPAIR WAS ACCOMPLISHED PER SRM53-00-01 REPAIR 21 FIG 202 DETAIL I. DOU BLER MATERIAL2024 T-3 CLAD .080 AND .0160 THICKNESS.HFEC WAS PER FORMED PER NDT 51-00-00 PART 6 PROCESS 16 AND 23. 00 FLIGHT CYCLES PERSRM53-00-01 FIG 204 REPAIR 21 NO CRACKESFOUND. THIS IS REQUIRED REPETETIVE INSPECTION EVERY 35 TOMC APPROVED DIP TO ACCOMPLISH INSPECTIONS REQUIRED REF SRM 53-00-01 REPAIR 21 TO ACCOMPLISH INITIAL INSPECTIONS AS SHOWN IN FIGURE 204 OF THIS SRM ON OR BEFORE ACFT REACHING 50,000 FLT CYLES FOR LFEC, HFEC, AND DETAILED VISUAL INSP REQUIRED.  THE ACCOMPLISH REPETIVE INSPECTIONS EVERY 3,500 FLT CYCLES OF LFEC, HFEC, AND DETAILED VISUAL. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE PERFORMED FWD CARGO DOOR SIDE ROUND CORNER REPAIR NO21 PER B737-800 53-00-01 FIG 202 DETAIL I SRM. THIS REPAIR IS CATEGORY B REQUIRED REPETIVE INSPECTION PER SRM 53-00-01 REPAIR 21 PAGE 213 FIG 204 INIT: 50,000 TAFC WILL ITO TO RIR (-4799) RIR: EVERY 3,500 F/C..........LT/U224600 INSPECTION C/W REOPEN MIA U239360 27DEC19 FOR: CLOSED PREMATURELY REPETIVE INSPECTIONS REQUIRED. TOMCQC REV PERFORMED
